# SDR 452004090204

- Difficulty date: September 2, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N605FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452004
- Aircraft time: 495 hours, 377 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 74412135
- Part serial: 023015
- Condition: Defective
- Location: Rt Engine
- Part time: 495 hours, 377 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE "FIRE" AURAL WARNING AND ENGINE FIRE CAS/CWP MSG DURING CLIMB-OUT.  WARNING INDICATIONS EXTINGUISHED WHEN POWER PULLED BACK AND DID NOT RETURN.   AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  ITT RANGE WAS NORMAL.  MX REPLACED TAIL PIPE FIRE LOOP.  OPS CHECK NORMAL.
